MAUDE Adverse Event Report: ARTHREX, INC. IOBP HIP OPEN TIP PROCEDURE KIT; SYRINGE, PISTON

ARTHREX, INC. IOBP HIP OPEN TIP PROCEDURE KIT; SYRINGE, PISTON
Model Number IOBP HIP OPEN TIP PROCEDURE KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12-feb-2026, it was reported by a sales representative via (b)(4) that an abs-2010-ot intraosseous bioplasty (iobp), core decompression & delivery kit had the black handle of the black t-handle break apart while drilling.This was discovered during a hip iobp procedure with no patient harm.The case was completed successfully, and no pieces broke off within the patient.Additional information was provided 19-feb-2026: it was further reported the case was completed with a wright medical iobp kit and a one-minute delay was experienced.No additional anesthesia was administered.

Brand Name
IOBP HIP OPEN TIP PROCEDURE KIT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24519246
Report Number1220246-2026-01242
Device Sequence Number9724701
Product Code FMF
UDI-Device Identifier00888867338548
UDI-Public(01)00888867338548(11)250526(17)300430(10)15441564
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIOBP HIP OPEN TIP PROCEDURE KIT
Device Catalogue NumberABS-2010-OT
Device Lot Number15441564
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown